# SDR AALA20070234

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT FORWARD STRAP BROKEN.  REPLACED EMERGENCY FLASHLIGHT FORWARD STRAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
